# SDR CHQA200500128

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N832RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145676
- Aircraft time: 7,576 hours, 6,940 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Condition: Unserviceable
- Location: Fire Detection
- Part time: 7,576 hours, 6,940 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT 6385 TLH-MIA - PILOT REPORTS AFTER PULLING OFF RUNWAY, AN E2 FIRE INDICATION APPEARED ON EICAS.  THE FIRST ENGINE FIRE BOTTLE WAS BLOWN AND THE INDICATION REMAINED.  THE SECOND ENGINE FIRE BOTTLE WAS BLOWN AND THE INDICATION REMAINED.  THE FIRE DEPT FOUND NO EVIDENCE OF FIRE.  MAINTENANCE VERIFIED THAT FIRE INDICATION CONTINUALLY GOES OFF.  OHMED OUT BOTH ENG AND PYLON LOOPS AND OPS CHECKED GOOD.  INSPECTED FIRE LOOP AND ENGINE DUCTING FOR BLOWN DUCTS.  NO DEFECTS NOTED.  REMOVED AND REPLACED NR 2 FIRE DETECTOR CONTROL MODULE.  OPS CHECK GOOD.  REMOVED AND REPLACED BLOWN FIRE BOTTLES NOW.  OPS CHECK GOOD.  MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS.  OPS CHECK GOOD.  NO EICAS MESSAGES PRESENT.
